# SDR SIMA201904054003

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 33,744 hours, 29,853 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Failed
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 1 LEAK BLEED "TRANSFERRED TO NRWC 804-DFW-02207"-C/A- REMOVED AND REPLACED BLEED JOINT O RINGS # 17,19,26 AND 30 IAW EMB 140 AMM 36-11-10 OPS AND LEAK CKECKS GOOD IAW EMB 140 AMM 36-00-00
